Neuer Beweis und Verallgemeinerung einiger Tauberian-Sätze

J., Karamata

Mathematische Zeitschrift (1931)

  • Volume: 33, page 294-299
  • ISSN: 0025-5874; 1432-1823

How to cite


Karamata, J.,. "Neuer Beweis und Verallgemeinerung einiger Tauberian-Sätze." Mathematische Zeitschrift 33 (1931): 294-299. <>.

author = {Karamata, J.,},
journal = {Mathematische Zeitschrift},
pages = {294-299},
title = {Neuer Beweis und Verallgemeinerung einiger Tauberian-Sätze},
url = {},
volume = {33},
year = {1931},

AU - Karamata, J.,
TI - Neuer Beweis und Verallgemeinerung einiger Tauberian-Sätze
JO - Mathematische Zeitschrift
PY - 1931
VL - 33
SP - 294
EP - 299
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.